# SDR AWXA200301551

- Difficulty date: December 2, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1.5 INCH CRACK WAS FOUND AT FRAME FLANGE RELIEF CUTOUT ON FLIGHT COMPARTMENT FLOOR WEB 4 INCH INBOARD OF FUSELAGE SKIN AT BS 194 RT, WL 207.5.  MAINTENANCE REMOVED CRACKED WEB AT BS 194 RT, WL 207.5; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-45833; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
